# SDR SWIA2019122747426

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Broken
- Location: Nlg Torque Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BOTTOM TORQUE LINK SPRING BROKEN.   REMOVED AND REPLACED THE TORQUE LINK SPRING IAW AMM.
